# SDR DALA12013255521

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 81,521 hours, 34,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE FOUND DETACHED FROM LOWER HARNESS ATTACH POINT.  INSTALLED SAFETY PINS IN ASSIST RESERVOIR & CYL.
